# SDR SIMA20241227001

- Difficulty date: December 27, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N241NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000595
- Aircraft time: 21,260 hours, 14,262 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 10012463
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

BLEED FAIL IN FLIGHT. EMERGENCY DECLARED. DIVERT TO LIT DUE TO WEATHER. REMOVED AND REPLACED LH ENGINE NACELLE PRESSURE REGULATING SHUTOFF VALVE IAW AMM 36-11-03. LEAK CHECK GOOD IAW AMM 36-11-03-790-802A. NO FURTHER DEFECTS NOTED. MEL RESTORED.
